Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Titchmarsh divisor problem for abelian varieties


Author: Cristian Virdol
Journal: Proc. Amer. Math. Soc. 145 (2017), 3681-3687
MSC (2010): Primary 11G10, 11G15
DOI: https://doi.org/10.1090/proc/13519
Published electronically: February 15, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we study the Titchmarsh divisor problem in the context of abelian varieties. Under the Generalized Riemann Hypothesis we obtain an asymptotic formula.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11G10, 11G15

Retrieve articles in all journals with MSC (2010): 11G10, 11G15


Additional Information

Cristian Virdol
Affiliation: Department of Mathematics, Yonsei University, 50 Yonsei-Ro, Seodaemun-Gu, Seoul 03722, Korea
Email: cristian.virdol@gmail.com

DOI: https://doi.org/10.1090/proc/13519
Keywords: Abelian varieties, Titchmarsh divisor problem, asymptotic formulas
Received by editor(s): September 29, 2015
Received by editor(s) in revised form: September 21, 2016
Published electronically: February 15, 2017
Additional Notes: This research was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Education(2015R1D1A1A01056643)
Communicated by: Mathew A. Papanikolas
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society